# SDR VNAA2010071500008

- Difficulty date: July 1, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 14,578 hours, 15,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS FOUND ON THE PRESSURE BULKHEAD FS 559.  MAINTENANCE REPAIRED AIRCRAFT USING AIRCRAFT MANUALS AND RELEASED AIRCRAFT FOR SERVICE.
